MathSciNet Relay Station
MathSciNet bibliographic data
MR102755 (21 #1541) 46.00
Ehrenpreis, L.; Mautner, F. I. Some properties of the Fourier-transform on semisimple Lie Groups. III. Trans. Amer. Math. Soc. 90 1959 431–484.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement